# SDR ASAA2020020542084

- Difficulty date: February 4, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 28,007 hours, 9,070 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Regulator
- Part number: 1074926
- Part serial: 15204
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 28,007 hours, 9,070 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH BOTH ENGINES RUNNING, POWER AT IDLE, BOTH PACKS IN AUTO, LEFT DUCT PRESSURE READS 10 PSI. ENGINE ANTI ICE OFF AS WELL. GROUNDED - YES. PERFORMED DUCT PRESSURE LOW FAULT ISOLATION REF B737-900 FIM 36-10 TASK 804. REMOVED AND REPLACED BLEED AIR REGULATOR REF B737-900 AMM 36-11-03/401. PERFORMED ENGINE RUN REF POWER ASSURANCE CHECK REF AMM 71-00-00-700. OPS CHECK WAS NORMAL.
